| Model Number |
MT22495 |
| Medical Device Problem Code |
Unable to Obtain Readings (1516)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/01/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
Dexcom was made aware on (b)(4) 2018, that on (b)(6) 2018 an err 67 occurred on the receiver.It was reported that a pediatric patient was using an adult receiver.No additional event or patient information is available.No product or data was provided for evaluation.Confirmation of the complaint could not be determined.The root cause could not be determined.Labeling indicates: the dexcom system is a glucose monitoring device indicated for detecting trends and tracking patterns in persons ages 2 to 17 years with diabetes.